Can someone please help me out... πŸ˜•

Dhyana - posted on 02/22/2014 ( 2 moms have responded )

4

0

0

So I'm on the Nexplanon, I been on it since this past November. I haven't had any symptoms, I did have a period twice a month though. This month I didn't get my period, I been feeling extremely sick! I been dizzy, I almost passed out while cooking, feeling nauseous, I've throwing up, feeling like I'm burning up & I been sleeping ALOT. Are these the symptoms of the birth control? Or should I be worried????

2 Comments

View replies by

User - posted on 06/24/2014

3

0

1

I am getting mine out tomorrow. Had Nexplanon in after my son was born Dec. 2012 and did not get side effects until Dec. 2013. This is June 2014 and I am having the same issues. The weakness/dizziness is hard to handle while caring for four kids under 7. I think most birth control can cause side effects when it throws your hormones out of balance. I just don't feel like adding to my risks by taking a birth control pill along with the rod to stop the bleeding when it may not help the side effects and could add to the blood clot risk. With a history of severe migraines, I won't keep risking a stroke either. I am too young for this poop. lol (I am 29 this year)

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms